# SDR 98ZZZX166

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N361ES
- Make and model: Cessna 172R
- Aircraft serial: 17280011
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 0510105193
- Condition: Misinstalled
- Location: Flap
- Part time: 471 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING 100 HOUR INSPECTION, AILERON CABLE WAS BEING REPLACED.  FOUND FLAP DIRECT CABLE NOT SAFETIED.  THIS CABLE IS LOCATED BEHIND HEADLINER.  IT WOULD HAVE NEVER BEEN DETECTED IF HEADLINER WAS INSTALLED.  SUBMITTER RECOMMENDED ACCESS PLATE TO INSPECT CABLES DURING ROUTINE INSPECTION.
